Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Darkness over skin, severe itching on using melacare for a long term. How can I overcome this?

hello,,,,,,,,,,,,,,,i had been using melacare cream which contains steroid for past 3 years my doctor only suggest but in started days that results r too good but after few months my skin got too black and also if mi stop that melacare my face wil get worst mark and itching in very next day so i totally stuck so melacare totaly eating my my doctor suggest me to use depi white so my question is can i follow or any remedy to over come melacare plzz
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello,melacare ointment should be used for only pathological conditions like melasma,or post inflammatory hyperpigmentation but not for fairness of not use depiwhite now.we should slowly taper off melacare.first start using melacare with moisteriser daily,then one day moisteriser and one day melacare,then use melacare for 2days a week ,then stop it with weekly once,remaining days use it weekly once
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor